Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 39, NWS Fort Worth, TX

July 30, 2009Parker County, Texas

NWS Fort Worth, TX issued this tornado warning at Jul 30, 2009, 4:13 AM CDT for Parker County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2009, 4:13 AM CDT (09:13 UTC)
Expired
Jul 30, 2009, 5:00 AM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:34 AM CDTTSTM WND GST 60Weatherford, TXESTIMATED, SOME POWER OUTAGES IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 12:52 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 300913
TORFWD
TXC367-301000-
/O.NEW.KFWD.TO.W.0039.090730T0913Z-090730T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 AM CDT THU JUL 30 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 AM CDT

* AT 414 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR MILLSAP...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  WEATHERFORD BY 435 AM CDT...
  HUDSON OAKS AND ANNETTA NORTH BY 445 AM CDT...
  WILLOW PARK...ANNETTA AND ANNETTA SOUTH BY 450 AM CDT...
  ALEDO AND SANCTUARY BY 455 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3293 9754 3257 9755 3266 9806 3287 9806
TIME...MOT...LOC 0914Z 271DEG 30KT 3277 9799

$$


85/NH
2 follow-up statements
000 
WWUS54 KFWD 300926
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT THU JUL 30 2009

TXC367-301000-
/O.CON.KFWD.TO.W.0039.000000T0000Z-090730T1000Z/
PARKER TX-
426 AM CDT THU JUL 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR PARKER
COUNTY...

AT 426 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF 
WEATHERFORD...MOVING EAST AT 15 MPH. RESIDENTS IN THE TOWN OF 
WEATHERFORD SHOULD SEEK SHELTER IMMEDIATELY IN THEIR SAFE ROOM.

THE TORNADO WILL BE NEAR...
  WEATHERFORD BY 450 AM CDT...
  HUDSON OAKS...WILLOW PARK...ANNETTA NORTH AND ANNETTA BY 500 AM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3288 9796 3293 9754 3257 9755 3264 9795
TIME...MOT...LOC 0926Z 256DEG 13KT 3277 9789

$$


85/NH
000 
WWUS54 KFWD 300940
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 AM CDT THU JUL 30 2009

TXC367-301000-
/O.CON.KFWD.TO.W.0039.000000T0000Z-090730T1000Z/
PARKER TX-
440 AM CDT THU JUL 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN PARKER COUNTY...

AT 441 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR ANNETTA NORTH...
MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  ALEDO BY 450 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3286 9776 3284 9754 3257 9755 3261 9778
TIME...MOT...LOC 0941Z 276DEG 28KT 3270 9769

$$


85/NH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jul 30, 3:26 AM CDT, 47 minutes earlier.

Area forecast discussion, Jul 30, 3:26 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT THU JUL 30 2009

.DISCUSSION...
MCS MOVING INTO THE NORTHWESTERN PORTIONS OF THE CWA WILL CONTINUE
TO TRACK SOUTH AND SOUTHEAST THIS MORNING. SOME EMBEDDED SEVERE
STORMS WITH DAMAGING WIND WILL CONTINUE TO BE POSSIBLE. HEAVY RAIN
WILL ALSO BE A MAIN THREAT. THE MODELS DO NOT HAVE A GOOD HANDLE
ON THIS EVENT AND ARE TOO SLOW WITH THE SYSTEM. THINK THAT THE MCS
WILL WEAKEN DURING THE MORNING HOURS AS THE LOW LEVEL JET WEAKENS
AFTER DAYBREAK. HOWEVER...GOOD RAINFALL SHOULD AFFECT MUCH OF
NORTH TEXAS BEFORE THE SYSTEM EITHER COMPLETELY DISSIPATES OVER
NORTH TEXAS OR MOVES TO THE EAST.

ANOTHER FRONT WILL MOVE INTO NORTH TEXAS TODAY BEHIND THIS SYSTEM
AND IS FORECAST TO PUSH INTO THE SOUTHERN COUNTIES OF NORTH TEXAS
BEFORE STALLING. WILL KEEP CHANCE POPS ON FRIDAY WITH THIS FRONTAL
BOUNDARY WANDERING AROUND THE REGION AND ADDITIONAL IMPULSES
MOVING OVERHEAD. RAIN CHANCES WILL THEN TAPER OFF FOR THE WEEKEND
AS THE BROAD TROUGH SHIFTS EAST AND AN UPPER LEVEL RIDGE
STRENGTHENS TO OUR WEST.

THE UPPER LEVEL RIDGE WILL REMAIN TO OUR WEST THROUGH TUESDAY AND
THEN BEGIN MOVING EAST ON WEDNESDAY. TEMPERATURES WILL QUICKLY
WARM THIS WEEKEND BUT SHOULD HOLD IN THE 90S AND NEAR 100.
TEMPERATURES BY MID WEEK WILL LIKELY BE WARMER.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  88  72  89  77  94 /  80  30  40  20  20
WACO, TX              92  75  94  78  98 /  80  40  40  20  20
PARIS, TX             85  68  86  74  89 /  80  30  40  20  20
DENTON, TX            87  71  88  74  95 /  70  30  40  20  20
MCKINNEY, TX          84  68  88  72  93 /  80  30  40  20  20
DALLAS, TX            87  74  89  79  95 /  80  30  40  20  20
TERRELL, TX           86  70  89  76  93 /  80  40  40  20  20
CORSICANA, TX         92  74  93  77  94 /  80  40  40  20  20
TEMPLE, TX            93  76  95  77  99 /  70  40  40  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/82
Hazardous weather outlook, Jul 30, 3:41 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT THU JUL 30 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 AM CDT THU JUL 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A COMPLEX OF THUNDERSTORMS WILL MARCH ACROSS NORTH TEXAS THIS MORNING.
SOME EMBEDDED SEVERE STORMS WILL BE POSSIBLE WITH THIS LINE OF
STORMS. DAMAGING WINDS AND FLASH FLOODING WILL BE THE MAIN THREATS
BUT SMALL HAIL IS ALSO POSSIBLE.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORM CHANCES WILL CONTINUE FRIDAY ACROSS NORTH TEXAS.
LOCALIZED FLASH FLOODING AND SEVERE WEATHER WILL REMAIN POSSIBLE.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED ALONG THE LINE OF
THUNDERSTORMS THIS MORNING.

82/JLD

In the hours before

Special weather statement, Jul 30, 1:45 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 AM CDT THU JUL 30 2009

TXZ100-300715-
YOUNG TX-
145 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN YOUNG COUNTY

AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
OLNEY TO 15 MILES EAST OF OLNEY...MOVING NORTHEAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE OLNEY.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3341 9889 3340 9842 3324 9841 3321 9843
      3326 9896 3331 9896
TIME...MOT...LOC 0645Z 221DEG 18KT 3336 9886 3332 9851

85/NH
Special weather statement, Jul 30, 2:20 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
220 AM CDT THU JUL 30 2009

TXZ135-300815-
HENDERSON TX-
220 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HENDERSON COUNTY

AT 221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF ATHENS...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...BROWNSBORO...
CHANDLER AND COFFEE CITY.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND WIND GUSTS TO 40 MPH
ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3206 9567 3206 9572 3236 9574 3235 9545
      3226 9545 3224 9547 3218 9546 3215 9547
      3209 9543 3208 9543
TIME...MOT...LOC 0721Z 259DEG 9KT 3212 9557

CAVANAUGH
Special weather statement, Jul 30, 2:31 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 AM CDT THU JUL 30 2009

TXZ091-092-300800-
MONTAGUE TX-COOKE TX-
231 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COOKE COUNTY
  MONTAGUE COUNTY

AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO BOWIE...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...LINDSAY...
MUENSTER...NOCONA...ST. JO...FORESTBURG AND STONEBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3395 9758 3391 9757 3391 9747 3383 9742
      3391 9722 3390 9718 3385 9716 3384 9703
      3377 9709 3380 9710 3382 9706 3385 9709
      3383 9720 3376 9718 3372 9712 3343 9738
      3349 9799 3358 9798 3396 9770
TIME...MOT...LOC 0731Z 277DEG 25KT 3385 9746 3355 9786

85/NH
Local storm report, Jul 30, 3:10 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT THU JUL 30 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     FLASH FLOOD      OLNEY                   33.36N  98.76W
07/30/2009                   YOUNG              TX   EMERGENCY MNGR

            HIGHWAY 114 IS IN THE PROCESS OF BEING SHUT DOWN.
            APARTMENTS ON BLUEBONNET RD ARE BEING EVACUATED.
Local storm report, Jul 30, 3:47 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT THU JUL 30 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     TSTM WND GST     EASTLAND                32.40N  98.82W
07/30/2009  M61 MPH          EASTLAND           TX   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS THAT A WEATHER STATION AT
            EASTLAND MIDDLE SCHOOL MEASURED A 61 MPH WIND GUST.
Special weather statement, Jul 30, 4:04 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CDT THU JUL 30 2009

TXZ102-103-300930-
WISE TX-DENTON TX-
404 AM CDT THU JUL 30 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN DENTON COUNTY
  EASTERN WISE COUNTY

AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
DECATUR TO 4 MILES SOUTHEAST OF DECATUR TO 12 MILES SOUTH OF
BRIDGEPORT...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE AURORA...BOYD...DECATUR...
KRUM AND COTTONDALE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3314 9721 3300 9751 3300 9790 3301 9792
      3318 9767 3341 9760 3341 9718
TIME...MOT...LOC 0904Z 270DEG 17KT 3332 9752 3318 9756
          3304 9777

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 1:11 AM CDTSpecial Weather StatementFWDMontague34 min
Jul 30, 1:16 AM CDTSpecial Weather StatementFWDYoung29 min
Jul 30, 1:35 AM CDTSevere Thunderstorm WarningFWDMontague55 min
Jul 30, 1:45 AM CDTSpecial Weather StatementFWDYoung30 min
Jul 30, 2:19 AM CDTFlash Flood WarningFWDYoung3 hr
Jul 30, 2:20 AM CDTSpecial Weather StatementFWDHenderson55 min
Jul 30, 2:36 AM CDTFlash Flood WarningFWDAnderson, Henderson3 hr
Jul 30, 2:43 AM CDTSevere Thunderstorm WarningFWDStephens, Young62 min
Jul 30, 2:56 AM CDTAreal Flood AdvisoryFWDJack, Young3 hr
Jul 30, 3:07 AM CDTFlash Flood WarningFWDJack, Young3 hr
Jul 30, 3:13 AM CDTSevere Thunderstorm WarningFWDEastland62 min
Jul 30, 3:25 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens65 min
Jul 30, 3:50 AM CDTAreal Flood AdvisoryFWDWise115 min
Jul 30, 3:53 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath67 min
Jul 30, 4:00 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker60 min
Jul 30, 4:04 AM CDTSpecial Weather StatementFWDWise26 min
Jul 30, 4:07 AM CDTSevere Thunderstorm WarningFWDHood53 min
Jul 30, 4:25 AM CDTAreal Flood AdvisoryFWDHood, Palo Pinto, Parker, Stephens3 hr
Jul 30, 4:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Jul 30, 4:36 AM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Hood, Somervell54 min
Jul 30, 4:38 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant67 min
Jul 30, 4:45 AM CDTTornado WarningFWDTarrant45 min
Jul 30, 5:05 AM CDTSevere Thunderstorm WarningFWDBosque, Hill55 min
Jul 30, 5:06 AM CDTAreal Flood AdvisoryFWDDenton, Johnson, Tarrant3 hr
Jul 30, 5:25 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant65 min
Jul 30, 5:29 AM CDTTornado WarningFWDHill31 min
Jul 30, 5:31 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Jul 30, 5:36 AM CDTTornado WarningFWDDallas, Ellis24 min
Jul 30, 5:42 AM CDTFlash Flood WarningFWDDallas, Denton, Ellis, Johnson, Tarrant2 hr
Jul 30, 5:57 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan, Navarro63 min
Jul 30, 5:59 AM CDTTornado WarningFWDHill, Navarro31 min
Jul 30, 6:18 AM CDTSevere Thunderstorm WarningFWDHenderson, Hunt, Kaufman, Rains, Rockwall, Van Zandt57 min
Jul 30, 6:19 AM CDTAreal Flood AdvisoryFWDCollin, Kaufman, Rockwall3 hr
Jul 30, 6:25 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, McLennan65 min
Jul 30, 6:36 AM CDTSevere Thunderstorm WarningFWDAnderson, Falls, Freestone, Henderson, Leon, Limestone and 2 more54 min
Jul 30, 6:45 AM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains3 hr
Jul 30, 6:50 AM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Hunt, Lamar85 min
Jul 30, 7:14 AM CDTSpecial Weather StatementFWDMilam, Robertson31 min
Jul 30, 7:16 AM CDTSpecial Weather StatementFWDHenderson, Rains, Van Zandt29 min
Jul 30, 7:25 AM CDTAreal Flood AdvisoryFWDHenderson, Van Zandt2 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.